# SDR 7C7A2016091900254

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 36,928 hours, 39,418 cycles
- Engine: Pwa PW121
- Engine time: 40,516 hours, 53,922 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Propeller
- Part time: 37,038 hours, 3,777 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS SIGNS OF LEAKING FROM UNIT SPLIT LINE. REMOVED AND REPLACED PCU AND ADAPTOR SEALS. IAW CMM 61-22-00.
